# SDR DALA2017060504601

- Difficulty date: June 4, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN ON LEFT HAND AFT NOSE LANDING GEAR AFT HINGE.  REPAIRED IAW SRM 53-03-01.
